# SDR AUS20011323

- Difficulty date: August 22, 2001
- Submitted: January 4, 2002
- Operation: Air carrier
- Make and model: Fokker F.28 MK4000
- Engine: Rroyce SPEY55515
- System (JASC): 7500 · Engine Bleed Air System
- Part: Clamp
- Condition: Leaking
- Location: Engine Bleed Air
- Component: Engine Bleed Ai, Rroyce, SPEY55515
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

(AUS) RT ENGINE BLEED AIR CROSSOVER DUCT CLAMP LEAKING.
